RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 5, Pages 1038–1040 (Mi dan34435)  

MATHEMATICS

A special class of finite-dimensional subspaces of a Banach space

V. S. Rublev

Voronezh State University

Full text: PDF file (460 kB)

Bibliographic databases:

UDC: 513.88:513.83:513.82
Presented: А. Н. Колмогоров
Received: 22.06.1968

Citation: V. S. Rublev, “A special class of finite-dimensional subspaces of a Banach space”, Dokl. Akad. Nauk SSSR, 184:5 (1969), 1038–1040

Citation in format AMSBIB
\Bibitem{Rub69}
\by V.~S.~Rublev
\paper A special class of finite-dimensional subspaces of a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 5
\pages 1038--1040
\mathnet{http://mi.mathnet.ru/dan34435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0243326}
\zmath{https://zbmath.org/?q=an:0198.16203}


Linking options:
  • http://mi.mathnet.ru/eng/dan34435
  • http://mi.mathnet.ru/eng/dan/v184/i5/p1038

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019